| Model Number |
42856 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Healthcare professional information cannot be provided due to privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that hydrocephalus was diagnosed preoperatively, and during the ventriculoperitoneal shunt procedure, the valve was found to be leaking before insertion.A new valve of the same model was then used, and the procedure continued.The patient's status at the time of the report was alive-no injury.